MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 8X18IN 0 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 8X18IN 0 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J740D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an ob-gyn procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture pulled off the needle during interrupted suturing.It was a control release needle.Another like device was used to complete the procedure.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
VCL CT BRD VIO 8X18IN 0 S/A CT-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10000691
Report Number2210968-2020-03510
Device Sequence Number19575250
Product Code GAM
UDI-Device Identifier10705031042636
UDI-Public10705031042636
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ740D
Device Catalogue NumberJ740D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date04/27/2020
Patient Sequence Number1